×

Found 2 Documents (Results 1–2)

100
MathJax

Mikhail Shlemovich Birman (obituary). (English. Russian original) Zbl 1219.01025

Russ. Math. Surv. 65, No. 3, 569-575 (2010); translation from Uspekhi Mat. Nauk. 65, No. 3, 185-190 (2010).
MSC:  01A70
PDF BibTeX XML Cite
Full Text: DOI

A class of the multi-interval eigenvalue distributions of matrix models and related structures. (English) Zbl 1041.81024

Malyshev, V. A. (ed.) et al., Asymptotic combinatorics with application to mathematical physics. Proceedings of the NATO Advanced Study Institute, St. Petersburg, Russia, July 9–22, 2001. Dordrecht: Kluwer Academic Publishers (ISBN 1-4020-0792-2/hbk; 1-4020-0793-0/pbk). NATO Sci. Ser. II, Math. Phys. Chem. 77, 51-70 (2002).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

Year of Publication

Classification

Biographic Reference